Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 24, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Sep 13, 2008, 1:28 PM CDT for 26 counties in Texas. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2008, 1:28 PM CDT (18:28 UTC)
- Expired
- Sep 13, 2008, 9:37 PM CDT
- In force
- 8 hr
- Issued by
- NWS Fort Worth, TX
All 26 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, McLennan County, TX, Milam County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Tarrant County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 22 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.5 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 580 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 548 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 131828 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 128 PM CDT SAT SEP 13 2008 ...A WIND ADVISORY IS IN EFFECT THROUGH 1 AM CDT FOR LOCATIONS ALONG AND JUST WEST OF THE INTERSTATE 35 CORRIDOR... .STRONG WINDS IN RESPONSE TO TROPICAL STORM IKE ARE OCCURRING ACROSS MUCH OF NORTH TEXAS. WHILE TROPICAL STORM FORCE WINDS ARE BEING FELT EAST OF INTERSTATE 35...WINDS SUSTAINED AT AROUND 25 MPH WITH HIGHER GUSTS CAN BE EXPECTED IN THE ADVISORY AREA FOR THE REMAINDER OF TODAY. TXZ091>093-101>104-116>120-130>134-143>145-157>160-174-175-140230- /O.NEW.KFWD.WI.Y.0024.080913T1828Z-080914T0600Z/ MONTAGUE-COOKE-GRAYSON-JACK-WISE-DENTON-COLLIN-PALO PINTO-PARKER- TARRANT-DALLAS-ROCKWALL-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS- HAMILTON-BOSQUE-HILL-CORYELL-BELL-MCLENNAN-FALLS-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...JACKSBORO...DECATUR...BRIDGEPORT...DENTON... LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO...MINERAL WELLS... WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...DALLAS... ROCKWALL...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES... GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...ENNIS... MIDLOTHIAN...GLENN HEIGHTS...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT 128 PM CDT SAT SEP 13 2008 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT SUNDAY... TROPICAL STORM IKE IS TRACKING THROUGH THE EASTERN PORTIONS OF NORTH TEXAS...BUT ITS EXPANSIVE WIND FIELD IS PRODUCING STRONG WINDS ACROSS MUCH OF NORTH TEXAS. LOCATIONS ALONG AND JUST WEST OF THE INTERSTATE 35 CORRIDOR WILL CONTINUE TO EXPERIENCE SUSTAINED WIND SPEEDS AROUND 25 MPH WITH HIGHER GUSTS THROUGH TONIGHT. THE WINDS ARE EXPECTED TO SUBSIDE OVERNIGHT AS IKE MOVES INTO ARKANSAS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ 82/JLD
1 follow-up statement
000 WWUS74 KFWD 140237 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 937 PM CDT SAT SEP 13 2008 ...WIND ADVISORY CANCELED FOR ALL BUT THE EXTREME NORTHEAST PORTION OF NORTH TEXAS... .TROPICAL STORM IKE WILL CONTINUE TO ROTATE INTO SOUTHWEST ARKANSAS TONIGHT. WIND SPEEDS WILL SLOWLY DECREASE ACROSS NORTH TEXAS AS THE PRESSURE GRADIENT WEAKENS. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELED FOR MOST OF THE REGION. LOCATIONS ALONG AND EAST OF A PARIS TO GREENVILLE LINE WILL SEE WIND SPEEDS BETWEEN 20 AND 30 MPH ALONG WITH A FEW HIGHER GUSTS THROUGH 1 AM. THEREFORE...A WIND ADVISORY HAS BEEN ISSUED. TXZ091>093-101>104-116>120-130>134-143>145-157>160-174-175-140345- /O.CAN.KFWD.WI.Y.0024.000000T0000Z-080914T0600Z/ MONTAGUE-COOKE-GRAYSON-JACK-WISE-DENTON-COLLIN-PALO PINTO-PARKER- TARRANT-DALLAS-ROCKWALL-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS- HAMILTON-BOSQUE-HILL-CORYELL-BELL-MCLENNAN-FALLS-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...JACKSBORO...DECATUR...BRIDGEPORT...DENTON... LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO...MINERAL WELLS... WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...DALLAS... ROCKWALL...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES... GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...ENNIS... MIDLOTHIAN...GLENN HEIGHTS...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT 937 PM CDT SAT SEP 13 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND ADVISORY. THE PRESSURE GRADIENT WILL CONTINUE TO WEAKEN AS TROPICAL STORM IKE MOVES INTO SOUTHWEST ARKANSAS. THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. EXPECT A NORTHWEST WIND BETWEEN 15 AND 25 MPH THROUGH THE NIGHT. $$ TXZ095-106-107-140600- /O.NEW.KFWD.WI.Y.0025.080914T0237Z-080914T0600Z/ LAMAR-DELTA-HOPKINS- INCLUDING THE CITIES OF...PARIS...COOPER...SULPHUR SPRINGS 937 PM CDT SAT SEP 13 2008 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT SUNDAY. A NORTHWEST WIND BETWEEN 20 AND 30 MPH ALONG WITH A FEW HIGHER GUSTS WILL CONTINUE THROUGH 1 AM AS TROPICAL STORM IKE ROTATES INTO SOUTHWEST ARKANSAS. WIND SPEEDS SHOULD SLOW DECREASE AFTER 1 AM. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Sep 13, 12:24 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Sep 13, 12:24 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1224 PM CDT SAT SEP 13 2008 .AVIATION... 18Z TAF PACKAGE CENTER OF MINIMAL HURRICANE IKE IS ENTERING THE SOUTHEASTERN PORTIONS OF NORTH TEXAS JUST EAST OF CENTERVILLE. BY SUNSET THE CENTER OF THE STORM WILL BE SLIGHTLY NORTHEAST OF THE DFW METROPLEX AND THEN THE STORM WILL LIFT INTO ARKANSAS OVERNIGHT. OUTER RAIN BANDS ARE NOW AFFECTING ALL TERMINALS AND SHOWER COVERAGE IS INCREASING IN AREAL COVERAGE. EXPECT LIGHT TO MODERATE RAIN TO PREVAIL THROUGH THE EVENING AT THE METROPLEX AIRPORTS BUT GENERALLY ENDING AROUND SUNSET AT KACT. THE RAIN MAY END AT THE AIRPORTS FASTER THAN IS REFLECTED IN THIS TAF ISSUANCE DEPENDING ON THE SPEED AND DIRECTION OF IKE DURING THE AFTERNOON. PERIODS OF HEAVY RAIN CAN BE EXPECTED THIS AFTERNOON...WITH THE BETTER CHANCE FOR HEAVY RAIN COMING IN THE METROPLEX. BASED ON CURRENT RADAR TRENDS...MOST OF THE VERY HEAVY RAIN APPEARS TO BE REMAINING EAST OF WACO BUT HEAVY SHOWERS IN THE RAIN BANDS ARE POSSIBLE. THE WINDS WILL SHIFT FROM NORTH TO NORTHWEST AND THEN TO WEST AS THE STORM PASSES...BUT A COLD FRONT WILL COME THROUGH EARLY SUNDAY MORNING BRINGING THE WINDS BACK TO NORTHERLY. EXPECT STRONG AND GUSTY WINDS TO LAST FOR THE REMAINDER OF THE DAY WITH WIND SPEEDS AROUND 15 KTS BEHIND THE FRONT. 82/JLD && .UPDATE... WE HAVE CANCELED THE WIND ADVISORY THAT WAS ISSUED EARLIER FOR THE EXTREME WESTERN PART OF NORTH TEXAS. THE REST OF THE WATCH/WARNINGS WILL BE ADJUSTED WITH THE 4 PM FORECAST PACKAGE. #58 && .PREV DISCUSSION... /ISSUED 425 AM CDT SAT SEP 13 2008/ 327 AM CDT. HURRICANE IKE MOVED ONSHORE (NORTHEAST GALVESTON OF PORT BOLIVAR) AT 210 AM CDT AS A HIGH-END CAT TWO. 1ST RAIN BAND ENTERING OUR SOUTHEASTERN COUNTIES AT 300 AM WITH WINDS BEGINNING TO INCREASE. EXPECT IKE TO TURN NORTHERLY AROUND DAYBREAK AND MOVE ALONG OUR EASTERN CWA BOUNDARY WITH A PERIOD OF HURRICANE FORCE WINDS SOUTHEAST OF A HEARNE...FAIRFIELD...ATHENS LINE. WE HAVE NOT CHANGED EARLIER WARNINGS (WIND/FLOOD)...BUT DID ADD A WIND ADVISORY FOR TODAY ACROSS OUR WESTERN MOST COUNTIES. IKE IS EXPECTED TO MOVE RAPIDLY NORTH AND SHOULD REACH THE SULPHUR SPRINGS AREA BY 700 PM THIS EVENING AND THEN MOVE INTO SOUTH-CENTRAL MISSOURI BY DAYBREAK SUNDAY. THIS FASTER SPEED WILL MEAN THE TROPICAL STORM WINDS WILL END SOONER TONIGHT...HELP REDUCE THE POTENTIAL OF FLASH FLOOD...AND END THE RAIN SOONER. THUS...WE/VE LOWER POPS FOR SUNDAY ACROSS THE BOARD AND DECREASED CLOUDS FASTER AS WELL. AS IKE HEADS OUT OF NORTH TEXAS...A COLD FRONT TO THE NORTHWEST IS READY TO SLIDE SOUTHEASTWARD ACROSS THE CWA...BRINGING DRIER... MILDER CONDITIONS TO THE REGION FOR MONDAY AND THE REST OF NEXT WEEK. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 85 74 86 62 81 / 100 70 10 10 5 WACO, TX 84 73 89 63 83 / 90 40 10 5 5 PARIS, TX 81 72 80 59 79 / 100 100 50 10 5 DENTON, TX 84 72 84 58 79 / 90 70 10 5 5 MCKINNEY, TX 82 71 84 58 79 / 100 100 20 10 5 DALLAS, TX 85 74 86 62 81 / 100 90 10 10 5 TERRELL, TX 83 73 85 62 81 / 100 100 10 10 5 CORSICANA, TX 84 74 87 62 83 / 100 80 10 10 5 TEMPLE, TX 85 74 89 62 83 / 90 20 10 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ092>095-103>107- 118>123-133>135-145>148-158>162-174-175. HURRICANE WIND WARNING UNTIL 1 AM CDT SUNDAY FOR TXZ135-147-148- 162-175. TROPICAL STORM WIND WARNING UNTIL 1 AM CDT SUNDAY FOR TXZ091>095- 101>107-116>123-130>134-143>146-157>161-174. && 82/58
Hazardous weather outlook, Sep 13, 5:38 AM CDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 538 AM CDT SAT SEP 13 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 538 AM CDT SAT SEP 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. MULTIPLE SEVERE WEATHER HAZARDS...ARISING FROM NORTHWARD MOVING STORM IKE...WILL MAKE TODAY THROUGH TONIGHT A PARTICULARLY DANGEROUS ONE FOR RESIDENTS OF NORTH TEXAS. THE GREATEST THREAT WILL COME FROM THE NEAR HURRICANE WINDS. AT TIMES...STRONG WINDS WITHIN THUNDERSTORM WILL AUGMENT THE TROPICAL WINDS...RESULTING IN EXTREME GUSTS UP TO 80 MPH OR HIGHER. THESE DAMAGING WINDS LIKELY WILL BE MORE WIDESPREAD IN THE EASTERN PORTIONS OF NORTH TEXAS. MOREOVER...THUNDERSTORMS MAY TRAIN OR MOVE ACROSS THE SAME AREAS REPEATEDLY...POSING A DANGEROUS RISK OF FLASH FLOODING MAINLY ALONG AND EAST OF INTERSTATE 35. THERE ALSO WILL BE A THREAT OF TORNADOES...MAINLY ACROSS EASTERN PORTIONS OF NORTH TEXAS TODAY AND THIS EVENING. .DAYS TWO THROUGH SEVEN... THERE IS A CHANCE OF THUNDERSTORMS EARLY SUNDAY...MAINLY ACROSS EASTERN AND NORTH EASTERN PORTIONS OF NORTH TEXAS. SOME OF OF THESE THUNDERSTORMS COULD PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS EASTERN PORTIONS OF NORTH TEXAS TODAY THROUGH TONIGHT.
In the hours before
Local storm report, Sep 13, 9:47 AM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
947 AM CDT SAT SEP 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 AM TROPICAL STORM 10 E CENTERVILLE 31.26N 95.81W
09/13/2008 LEON TX LAW ENFORCEMENT
SHERIFFS OFFICE REPORTS TWO TREES DOWN ALONG HIGHWAY 7
APPROXIMATELY 10 MILES EAST OF CENTERVILLE.Local storm report, Sep 13, 10:07 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1007 AM CDT SAT SEP 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 AM TROPICAL STORM FAIRFIELD 31.72N 96.17W
09/13/2008 FREESTONE TX LAW ENFORCEMENT
TREES DOWN IN AND WEST OF FAIRFIELD.Local storm report, Sep 13, 10:10 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1010 AM CDT SAT SEP 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 AM TROPICAL STORM FRANKLIN 31.02N 96.49W
09/13/2008 ROBERTSON TX LAW ENFORCEMENT
TREES AND POWER OUTAGES IN FRANKLIN AND AROUND THE
COUNTYLocal storm report, Sep 13, 10:12 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
1012 AM CDT SAT SEP 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 AM TROPICAL STORM FRANKLIN 31.02N 96.49W
09/13/2008 ROBERTSON TX LAW ENFORCEMENT
TREES DOWN AND POWER OUTAGES IN FRANKLIN AND AROUND
THE COUNTYSpecial weather statement, Sep 13, 11:10 AM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1110 AM CDT SAT SEP 13 2008
TXZ135-146>148-162-131700-
HENDERSON TX-NAVARRO TX-ANDERSON TX-FREESTONE TX-LEON TX-
1110 AM CDT SAT SEP 13 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
FREESTONE COUNTY
NAVARRO COUNTY
ANDERSON COUNTY
HENDERSON COUNTY
LEON COUNTY
AT 1110 AM CDT...THE CENTER OF HURRICANE IKE WAS LOCATED ABOUT 15
MILES SOUTH OF PALESTINE...AND WAS MOVING NORTH AT 16 MPH. VERY
STRONG WINDS OF 40 TO 50 MPH WITH HIGHER GUSTS ARE NOW OCCURRING IN
LEON...ANDERSON...AND FREESTONE COUNTIES AS THE CORE OF THE
HURRICANE MOVES CLOSER TO THE REGION.
THESE STRONG WINDS AND RAIN SQUALLS WILL BEGIN TO MOVE INTO NAVARRO
AND HENDERSON COUNTIES BEFORE NOON. WIND SPEEDS IN THIS AREA WILL
RAPIDLY INCREASE TO NEAR 40 MPH...WITH GUSTS BETWEEN 55 AND 65 MPH
POSSIBLE.
THE STRONG WINDS WILL PERSIST THROUGH THE EARLY AFTERNOON HOURS.
FALLING TREES AND TREE LIMBS WILL BE POSSIBLE DURING THIS PERIOD OF
HIGH WINDS. REMAIN INDOORS...AND AWAY FROM WINDOWS UNTIL THE STRONG
WINDS PASS. PREPARE FOR POWER OUTAGES.
LAT...LON 3151 9573 3132 9565 3127 9571 3116 9573
3112 9577 3105 9609 3139 9629 3143 9624
3180 9650 3181 9653 3206 9668 3229 9648
3233 9641 3236 9547 3215 9547 3190 9542
3185 9544 3168 9528 3160 9526
TIME...MOT...LOC 1606Z 166DEG 14KT 3122 9544
92Local storm report, Sep 13, 11:46 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1146 AM CDT SAT SEP 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TROPICAL STORM PALESTINE 31.76N 95.65W
09/13/2008 ANDERSON TX EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS COUNTY...ONE ONTO A HOUSE IN
PALESTINE. SEVERAL ROADS BLOCKED. ELECTRICITY OUT OVER
MOST OF COUNTY.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 3:44 AM CDT | Wind Advisory | FWD | Comanche, Eastland, Lampasas, Mills, Stephens, Young | 8 hr |
| Sep 13, 9:45 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Leon | 60 min |
| Sep 13, 10:53 AM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Leon, Limestone | 6 hr |
| Sep 13, 11:10 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson, Leon, Navarro | 50 min |
| Sep 13, 1:25 PM CDT | Areal Flood Advisory | FWD | Anderson, Ellis, Freestone, Henderson, Kaufman, Limestone and 2 more | 4 hr |
| Sep 13, 2:57 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Delta, Fannin, Hopkins, Hunt and 5 more | 4 hr |
| Sep 13, 5:15 PM CDT | Areal Flood Advisory | FWD | Fannin, Grayson, Lamar | 3 hr |
| Sep 13, 5:24 PM CDT | Special Weather Statement | FWD | Rockwall | 36 min |
| Sep 13, 5:57 PM CDT | Special Weather Statement | FWD | Collin | 33 min |
| Sep 13, 6:21 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Lamar | 24 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.